Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 64, NWS Quad Cities, IA

July 15, 2024Bureau County, Henry County, Whiteside County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 7:42 PM CDT for Bureau County, Henry County, Whiteside County, Illinois. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 7:42 PM CDT (00:42 UTC)
Expired
Jul 15, 2024, 8:30 PM CDT
In force
48 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bureau County, IL, Henry County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 53 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:55 PM CDTTSTM WND DMGCambridge, ILLots of damage in town, estimated winds between 80-100 mph.
Jul 15, 7:58 PM CDTTSTM WND DMG2 Sw Erie, ILDelayed report. Tree down across Moline Rd.
Jul 15, 8:00 PM CDTTSTM WND DMGGalva, ILWidespread tree damage in Galva. 4 to 5 powerlines down. US 34 blocked due to tree limbs on road. 3 homes have tree limbs on them, and one has a broken window and roof damage, and a gas leak. Tree uprooted.
Jul 15, 8:00 PM CDTTSTM WND DMGGalva, ILWidespread tree damage throughout Galva. 4-5 power lines down, plus several electrical services pulled from houses. US 34 is still blocked due to power lines too low for traffic. 3 known locations with tree limbs falling on houses. One home has roof damage and
Jul 15, 8:00 PM CDTTSTM WND DMGGalva, ILWidespread tree damage throughout Galva. 4-5 power lines down, plus several electrical services pulled from houses. US 34 is still blocked due to power lines too low for traffic. 3 known locations with tree limbs falling on houses. One home has roof damage and
Jul 15, 8:00 PM CDTTSTM WND DMGKewanee, ILA partial roof collapse from a house in Kewanee, Illinois. Possible Tornado damage. Information came from social media. Time estimated by radar.
Jul 15, 8:01 PM CDTTSTM WND DMGGalva, ILTrees and power lines down.
Jul 15, 8:02 PM CDTTORNADO3 Wsw Kewanee, ILThe city of Kewanee experienced significant winds throughout a large portion of the city, with a concentrated area of convergent damage consistent with a high end EF1 tornado across the southern section of town. There were well over 100 trees in the city that
Jul 15, 8:07 PM CDTTORNADO2 Nw Kewanee, ILA second tornado in Kewanee was determined on the north side of the town. Damage was noted mainly to several trees, including large ones snapped in a park and golf course, as well as some roof damage to a couple businesses and a storage building.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 3:18 PM CDTSevere Thunderstorm WatchSPC8 hr
Jul 15, 6:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3794 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
5.6
Supercell composite
33.4

Open this sounding in Storm Lab

The text

As transmitted.

126 
WFUS53 KDVN 160042
TORDVN
ILC011-073-195-160130-
/O.NEW.KDVN.TO.W.0064.240716T0042Z-240716T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
742 PM CDT Mon Jul 15 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southern Whiteside County in northwestern Illinois...
  Henry County in northwestern Illinois...
  Western Bureau County in north central Illinois...

* Until 830 PM CDT.

* At 742 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from Joslin to near Alpha, moving east at 50
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Cambridge, Geneseo, Woodhull, Andover, Hillsdale, Osco, Shady 
  Beach, Nekoma, Ulah, and Henry County Fairgrounds around 745 PM 
  CDT.
  Atkinson, Bishop Hill, and Spring Hill around 750 PM CDT.
  Galva, Hooppole, and German Corner around 755 PM CDT.
  Kewanee, Annawan, Yorktown, Thomas, Johnson-Sauk Trail State Park, 
  and Kewanee Municipal Airport around 800 PM CDT.

Other locations in the path of these tornadic storms include Mineral,
Sheffield, Neponset, Manlius, New Bedford and Buda.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 6 and 48.
 Interstate 74 in Illinois between mile markers 11 and 33.
 Interstate 88 between mile markers 14 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8967 4123 8987 4115 8987 4115 9044
      4134 9043 4150 9037 4154 9019 4159 9019
      4159 9017 4168 9016 4170 8963 4159 8963
      4158 8955
TIME...MOT...LOC 0042Z 283DEG 43KT 4157 9022 4116 9038 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
3 follow-up statements
387 
WWUS53 KDVN 160046
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
746 PM CDT Mon Jul 15 2024

ILC011-073-195-160130-
/O.CON.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
746 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHERN
WHITESIDE...HENRY AND WESTERN BUREAU COUNTIES...

At 745 PM CDT, tornado producing storms were located along a line 
extending from Joslin to near Woodhull, moving east at 50 mph. A 
tornado was reported near Andover, near I-74.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will be near...
  Cambridge, Geneseo, Woodhull, Bishop Hill, Spring Hill, Nekoma, 
  Ulah, and Henry County Fairgrounds around 750 PM CDT.
  Galva, Atkinson, Hooppole, German Corner, and Leon Corners around 
  755 PM CDT.
  Kewanee, Annawan, Yorktown, and Kewanee Municipal Airport around 
  800 PM CDT.

Other locations in the path of these tornadic storms include Mineral,
Thomas, Johnson-Sauk Trail State Park, Sheffield, Tampico, Deer
Grove, Neponset, New Bedford, Walnut, Buda, Manlius and Normandy.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 6 and 48.
 Interstate 74 in Illinois between mile markers 11 and 33.
 Interstate 88 between mile markers 14 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8967 4123 8987 4115 8987 4115 9044
      4134 9043 4150 9037 4154 9019 4159 9019
      4159 9017 4168 9016 4170 8963 4159 8963
      4158 8955
TIME...MOT...LOC 0045Z 270DEG 43KT 4156 9019 4115 9035 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Uttech
781 
WWUS53 KDVN 160101
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
801 PM CDT Mon Jul 15 2024

ILC011-073-195-160130-
/O.CON.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
801 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN WHITESIDE...EASTERN HENRY AND WESTERN BUREAU COUNTIES...

At 801 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Hooppole to Altona, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Kewanee, Galva, Atkinson, Annawan, Hooppole, Yorktown, Mineral, 
  German Corner, Thomas, and Johnson-Sauk Trail State Park around 
  805 PM CDT.

Other locations in the path of these tornadic storms include
Neponset, New Bedford, Sheffield, Manlius, Normandy, Walnut and Buda.

This includes Interstate 80 in Illinois between mile markers 24 and
48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 8967 4123 8987 4115 8987 4115 9020
      4135 9014 4159 8996 4159 8963 4158 8955
TIME...MOT...LOC 0101Z 270DEG 43KT 4152 8997 4111 9013 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
124 
WWUS53 KDVN 160126
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
826 PM CDT Mon Jul 15 2024

ILC011-073-195-160135-
/O.EXP.KDVN.TO.W.0064.000000T0000Z-240716T0130Z/
Whiteside IL-Henry IL-Bureau IL-
826 PM CDT Mon Jul 15 2024

...THE TORNADO WARNING FOR SOUTHEASTERN WHITESIDE...EASTERN HENRY AND
WESTERN BUREAU COUNTIES WILL EXPIRE AT 830 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Illinois.

&&

LAT...LON 4123 8967 4123 8987 4115 8987 4115 9020
      4135 9014 4159 8996 4159 8963 4158 8955
TIME...MOT...LOC 0125Z 283DEG 43KT 4146 8963 4105 8980 

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 1 hour 23 minutes earlier. Its key messages:

  • A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
  • Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
  • A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
  • Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
Issued by National Weather Service Paducah KY
619 PM CDT Mon Jul 15 2024

.KEY MESSAGES...

- A Heat Advisory is in effect area-wide today until 8 PM for
  peak heat indices between 100 to 100 degrees.

- Today's severe thunderstorm outlook has been upgraded to a
  Moderate Risk (level 4 of 5) for the northern two-thirds of
  the forecast area. The Enhanced Risk (level 3 of 5) remains
  to the south. Significant damaging winds are the primary
  hazard; several tornadoes are also possible.

- A Flood Watch as been issued for counties east and northeast
  of the Quad Cities. Recent heavy rainfall has saturated the
  ground, making this area more susceptible to flash flooding.
  Rainfall rates could peak between 2 - 2.5" per hour.

- Moderate to major river flooding continues on the Mississippi
  River with most sites crested. The Rock River is now expected
  to see flooding due to the heavy rains upstream in the past 24
  hours.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 256 PM CDT Mon Jul 15 2024

There is a Moderate Risk (level 4 of 5) for severe weather this
afternoon into tonight for much of the outlook area, with an
Enhanced Risk (level 3 of 5) across the south. Please monitor
the weather closely and heed any warnings issued for your
location!

SPC mesoanalysis early this afternoon showed a mid-level
vorticity max across E South Dakota/SW Minnesota/NW Iowa,
positioned to the south of a 80 kt 300mb jet over northern
Minnesota and Wisconsin. A zone of low-level moisture
convergence was noted (where surface dewpoints were between 75
to 80 degrees!), stretching from central Iowa to the Quad
Cities and into central Illinois.

As large-scale ascent associated with the mid-level impulse
overspreads the area late this afternoon/evening, this quasi-
stationary zone of low- level convergence may aid in focusing
the convective initiation. With extreme instability in place
(3500 - 4500 J/kg MLCAPE), anticipate explosive convective
development and rapid upscale growth into one, or possible a
few, bowing line segments. Forward-propagating Corfidi vectors
and W to SE sloping theta-e and 1000-500mb thickness contours
should help in eventually guiding the MCS to the ESE or SE later
into the evening. CAMs have been consistent on showing
significant severe wind gusts in the strongest bowing segments
and the HREF max wind gust output shows several corridors with
values of 60-70+ kts. Greatest uncertainty is on the exact
placement/track of the dominant surging MCS, with a northern
scenario focused across the NE forecast area (NW Illinois) and
another camp further south which would bring significant winds
to a larger portion of eastern Iowa and northwest Illinois.

To reiterate, today is a favorable setup for a higher end wind
event (scattered 75+ mph gusts) due to a very unstable air mass,
sufficient deep layer shear, steep mid-level lapse rates near 8
C/km, and theta-e index values near 35. A few tornadoes are
possible in association with any surging storm segments as 0-3
km shear of 30+ kts supports development of mesovortices.

There is also potential for very heavy rainfall with PWATs near
2". There could be a zone of training convection that leads to
heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash
flooding across the outlook area.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 256 PM CDT Mon Jul 15 2024

Cooler and less humid air will move into the region behind a
cold front by Tuesday and last through the end of the week.
Overnight lows in the 50s are forecast on several nights, giving
our air conditioning a bit of a break.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 619 PM CDT Mon Jul 15 2024

Convection will pose a significant hazard to operations through
the next few hours. Measured wind gusts at ground level of 70-80
kts have been reported in the last hour. This system will likely
approach the KMLI-KDVN-KCLI corridor at similiar intensity and
may produce winds over 50 kt as far south as KBRL. Ceilings and
visibility will drop to near IFR and heavy thunderstorms and
gusty winds may persist for around an hour before moving to the
southeast. Areas of heavy rain may aid in fog formation in the
early morning hours Tuesday with drier west winds and VFR
conditions forecast for the daytime hours Tuesday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Uttech
LONG TERM...Ervin/Uttech
AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
345 PM CDT Mon Jul 15 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
345 PM CDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a Moderate risk, level 4 of 5, for
this afternoon and evening for much of eastern Iowa and northwest
Illinois. Very damaging winds to 85 mph, very large hail and a
few tornadoes are likely. Torrential rain producing flash
flooding is also possible. There is a flash flood watch for much
of northwest Illinois through tonight.

There is an Enhanced risk, level 3 of 5, for southeast Iowa,
northeast Missouri, and western Illinois.

Supercell thunderstorms with tornadoes and very large hail would
initially be most likely in areas north of Interstate 80 this
afternoon and early evening, followed by a damaging wind producing
line of storms, moving from west to east towards early evening.
Late in the evening, storms will become widespread and sink
southward, and heavy rain will become the primary threat.

Hot and humid conditions will be over the area through early this
evening, with heat index readings topping between 100 and 110
degrees. A Heat Advisory is in effect through 8 PM.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight.

GENERAL STORM MOTION OF THE DAY:

Toward the east around 30 mph this afternoon then southeast 45 to
60 mph this evening.

Haase

In the hours before

Local storm report, Jul 15, 7:31 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
731 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Dmg     2 SSE Hiawatha          42.02N 91.66W
07/15/2024                   Linn               IA   Trained Spotter

            Delayed report and time estimated from
            radar. Large limb and power lines down.

&&
Local storm report, Jul 15, 7:34 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
734 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Tstm Wnd Gst     1 SSW Rock Island       41.46N 90.60W
07/15/2024  E60 MPH          Rock Island        IL   Trained Spotter

&&
Local storm report, Jul 15, 7:35 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
735 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tstm Wnd Dmg     2 E Davenport           41.55N 90.57W
07/15/2024                   Scott              IA   Emergency Mngr

            Multiple power lines down, with all of Brady
            St blocked across from Thesens. Time
            estimated from radar.

&&

GROSS
Local storm report, Jul 15, 7:36 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
736 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Tstm Wnd Dmg     2 ENE Davenport         41.56N 90.58W
07/15/2024                   Scott              IA   Trained Spotter

            Numerous tree limbs down vicinity of
            Northpark Mall. Tires from an auto shop
            blown into Kimberly Rd.

&&
Local storm report, Jul 15, 7:39 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
739 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     Tstm Wnd Gst     Fairfield Municipality  41.05N 91.98W
07/15/2024  M56 MPH          Jefferson          IA   AWOS

&&
Local storm report, Jul 15, 7:41 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
741 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Gst     Moline Quad-City Airpor 41.45N 90.50W
07/15/2024  M67 MPH          Rock Island        IL   ASOS

            ASOS.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:12 PM CDTTornado WarningDVNHenry, Mercer, Rock Island, Whiteside48 min
Jul 15, 7:12 PM CDTTornado WarningDVNStephenson48 min
Jul 15, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren52 min
Jul 15, 7:44 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren46 min
Jul 15, 7:50 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Henry, Rock Island, Whiteside55 min
Jul 15, 8:07 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Putnam53 min
Jul 15, 8:17 PM CDTTornado WarningDVNBureau, Putnam43 min
Jul 15, 8:44 PM CDTRiver Flood WarningDVNStephenson7 days
Jul 15, 9:17 PM CDTSpecial Weather StatementDVNMcDonough28 min
Jul 15, 9:49 PM CDTSpecial Weather StatementDVNHenderson, Warren26 min
Jul 15, 11:01 PM CDTFlash Flood WarningDVNHenderson, McDonough, Warren6 hr

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.